# SDR AXSA193WA09/10/10

- Difficulty date: September 10, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N193WA
- Make and model: Beech 99
- Aircraft serial: U17
- Aircraft time: 45,671 hours, 51,929 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Safety Switch
- Part number: MS244201
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PILOT TRIED TO RETRACT LANDING GEAR.  LANDING GEAR HANDLE WOULD NOT RETRACT GEAR.  PILOT SELECTED DOWN AND HAD THREE GREEN LIGHTS AND RETURNED TO MHT WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT PROBLEM TO A FAULTY SAFETY SWITCH ON THE RIGHT MAIN LANDING GEAR STRUT.  SWITCH WAS REPLACED AND RIGGED IAW MAINTENANCE MANUAL.  AIRCRAFT RETURNED TO SERVICE.
